# SDR CA111213006

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,570 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2140 · Heating System
- Part: Relay
- Part number: 9740926111
- Condition: Fused
- Location: Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) UNDERFLOOR HEATER RELAY K654, FOUND TO HAVE CONTACTS 1 & 2 FUSED TOGETHER.
